# SDR CALA2022072701896

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 68,852 hours, 24,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Bs 952 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEATS EMERGENCY LIGHT BATTERY PACK IS WEAK. SUPPORT TASK NSA EMX N/R 00149. TROUBLESHOT AND FOUND BAD EMERGENCY POWER SUPPLY AT STA 952 LEFT 00153.  PERFORMED THE EMERGENCY ESCAPE PATH LIGHTING OPERATIONAL ENTERED BY UAL INSPECTION U354653, DATE 26JUL22.  DATA WAS SIDE P/N: D717-02-001 S/N: 10972. REMOVED AND REPLACED WITH NEW TEST GOOD IAW B737-800 AMM 25-22-00-710-027.  SDR SCEPTRE ENTRY TRANSCRIBED FROM NSA EMX N/R00149 AND WORK ACCOMPLISHED BY EMERGENCY POWER SUPPLY P/N: D717-02-030 S/N: 114081 IAW B737-800 COMPLETED REF LOG NO. 9157588.  SSFR REPORT, FORM 46-0024, V895835, AND INSPECTED BY V932009. AMM 33-51-06.  DAMAGED SEAT TO SEAT CABLE WAS REPAIRED ON N/R ED
